Downloads: 170

Files in This Item:
File Description SizeFormat 
LCSYS.2018.2833621.pdf196.5 kBAdobe PDFView/Open
Title: Sparsity-Constrained Controllability Maximization With Application to Time-Varying Control Node Selection
Authors: Ikeda, Takuya
Kashima, Kenji  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0002-2963-2584 (unconfirmed)
Author's alias: 池田, 卓矢
加嶋, 健司
Keywords: Optimal control
linear systems
time-varying systems
sparse optimal control
networked control systems
Issue Date: Jul-2018
Publisher: Institute of Electrical and Electronics Engineers(IEEE)
Journal title: IEEE Control Systems Letters
Volume: 2
Issue: 3
Start page: 321
End page: 326
Abstract: In this letter, we consider the maximization of a quantitative metric of controllability with a constraint of L 0 norm of the control input. Since the optimization problem contains a combinatorial structure, we introduce a convex relaxation problem for the sake of reducing computation burden. We prove the existence of solutions to the main problem and also give a simple condition under which the relaxed problem gives a solution to the main problem. It should be emphasized that the main problem can formulate time-varying control node selection, which attempts to extract when and where exogenous inputs should be provided in order to achieve high controllability of multi-agent systems.
Rights: © 2018 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
This is not the published version. Please cite only the published version.
この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/245128
DOI(Published Version): 10.1109/LCSYS.2018.2833621
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.